# SDR FQAR20170829084

- Difficulty date: August 29, 2017
- Submitted: September 19, 2017
- Operation: General aviation
- Aircraft: N318PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496134
- Aircraft time: 9,020 hours
- Engine: Lyc O360A1H6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 89366005
- Condition: Blown
- Location: Rt Engine
- Part time: 91 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RIGHT ENGINE NUMBER 3 EXHAUST RISER WAS FOUND TO BE BROKEN APART AND GAPING OPEN. BREAK WAS ALONG THE LINE OF A PREVIOUS WELD REPAIR PERFORMED BY OTHER REPAIR STATION. BREAK WAS APPROX 350° AROUND CIRCUMFERENCE OF RISER.
